# SDR HALA2014011300005

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 9,315 hours, 1,398 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S AIRSPEED FAILED AFTER TAKEOFF ABOVE 100KTS.  F/O'S AIRSPEED INDICATED 20 KTS SLOWER THAN NR 3 ON ISIS.  NR 3 SEEMED CORRECT COMPAIRED TO GROUND SPEED.  LOST AUTOPILOT, AUTOTHROTTLES, FMA-FLT DISPLAYS WENT TO ALT LOW.  ACCOMPLISHED TSM 34-10-00.  FLUSHED CAPTAIN  & F/O PITOT LINES.  LEAK CHECKED OK.  FUNCTIONAL TEST OF AIRSPEED DATA IAW AMM 34-13-00.  OK FOR SERVICE.
